OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6651

Title: Connessioni metriche sulle varietà quasi hermitiane
Authors: Rizza, Giovanni Battista
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Giovanni Battista Rizza, "Connessioni metriche sulle varietà quasi hermitiane", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 163-181.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: Su una varietà quasi complessa le connessioni delle classi $\varrho_{0}$, $\varrho_{+}$, $\varrho_{-}$e di MARTINELLI possono rappresentarsi localmente con una formula del tipo $\Lambda=\Gamma+\Omega(E)$ dove $\Gamma$ è una connessione simmetrica arbitraria, $E$ un arbitrario tensore emisimmetrico, $(1,2)$ ed $\Omega$ un conveniente endomorfismo, caratteristico della classe. Una formula meno semplice sussiste per le connessioni nelle quali la struttura quasi complessa è parallela.
Connexions of the classes $\varrho_{0}$, $\varrho_{+}$, $\varrho_{-}$ and MARTINELLI's connexions of an almost complex manifold are locally given by $\Lambda=\Gamma+\Omega(E)$ where $\Gamma$ is an arbitrary symmetric connexion, $E$ an arbitrary skew-symmetric tensor $(1,2)$ and $\Omega$ a convenient linear transformation associated with the class. A more complicated formula holds for the connexions with the property thet the almost complex structure is parallel.
URI: http://hdl.handle.net/10077/6651
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:

File Description SizeFormat
Rizza2RendMat01pdf.pdf1.07 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.